Discussions By Condition: I cannot get a diagnosis.

Abdominal spasms and A-Fib

Posted In: I cannot get a diagnosis. 1 Replies
  • Posted By: Joef41
  • September 13, 2011
  • 02:14 AM

I have A-Fib and recently had a cardiac ablation. Since the ablation, I'm still having the same symptoms I had before the ablation. Whenever I have an episode, it always starts with a trembling or spasm in my abdomen. The spasms then seem to travel to my heart and trigger my irregular heartbeat. I also feel like my throat is closing up whenever this happens and I'm constantly trying to clear my throat. I also feel gassy and start to burp when this happens. The doctors tell me my stomach spasms do not trigger my A-Fib episodes even though I always have the spasms right before the A-Fib episode. This usually happens in the evening -- most times after eating dinner. They tell me the stomach issue is a separate issue. How can it be a separate issue if it always happens before the episode? Can you figure out what's wrong?

Reply Flag this Discussion

1 Replies:

  • hiMy name is Mike and I was searching for information about A-fib and symptoms (throat iritation after A-fib) and came across your post. I've been having A-fib episodes occasionally, and has progressed to more frequently. I have the same exact symptoms as you described about yours. I wonder whether you have found the cause of your A-fib.I have done all sort of tests GI, Pulmonary and cardiology, but my cardiology does not believe the relation to anything else.
    Mike787 1 Replies
    • November 14, 2012
    • 08:20 PM
    • 0
    Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?